By CBSBoston.com Staff

ARLINGTON (CBS) — Arlington authorities are warning parents about a new TikTok craze that could be dangerous for kids. A combined statement from the police chief, superintendent, and health department said to watch out for the “Benadryl challenge.”

The challenge encourages kids to take a large dose of Benadryl because it can cause hallucinations.

READ MORE: 'Unusual Situation': Why Gas Prices Are So Expensive - And How You Can Save Money

Taking higher than recommended doses of Benadryl can lead to heart problems, seizures, coma, or death.

READ MORE: Boston To Remove Tents At 'Mass And Cass' Homeless Encampments; Public Health Crisis Declared

Officials said they do not believe the challenge is prevalent in Arlington but they want families to be aware.

Parents are urged to secure and lock up the allergy medicine.

MORE NEWS: Plane Headed To ALCS Game In Boston Crashes In Texas, No Serious Injuries Reported

 

CBSBoston.com Staff